Sir, I am suffering from diabetes for the past 15 years. I have diabetes related problems like numbness in my feet, burning etc. Of late I started feeling very tired after walking a short distance and i also had pain in the upper part of my left hand and also in my neck. I consulted a cardiologist. He took my stress test, 2d echo and ecg. Everything was normal but he prescribed the following medicines - Zoryl M2, twice daily, Mitrocontin, 2.6mg once in the morning, Revolol XL 50mg - once in the morning, Ecosprin, 150mg - once in the afternoon, Xtor 20mg - once at night and FlavedonMR twice daily. After taking the medicines for one month I started getting severe pain in my joints and especially in my left leg I had unbearable pain. So much that i couldn't even walk. Incidentally Flavedon M2 was finished and i had to go without that medicine for nearly 3 to 4 days. Surprisingly my leg pain reduced considerably and when I did not take that medicine for 10 days my pain completely vanished. Should I start that medicine again or can I stop it. Please advice me. Are the other medicines ok?
Zoryl M2 contains Metformin and Glimerpide, these are oral antidiabetic medications, used to help control blood sugar.
The normal side effects to this medication may include: nausea, dizziness, flatulence and low blood sugar.
Ecosprin contains the active ingredient Aspirin, it's usually used for its blood thinning properties and its side effects may include: nausea, headache, stomach irritation and drowsiness.
Revolol contains the active ingredient Metoprolol, which is a beta blocker used to treat high blood pressure and some cardiac conditions. Side effects may include: nausea, headache, stomach pain and low blood pressure.
Xtor contains the active ingredient Atorvastatin, this is used to help lower and control cholesterol levels.
Side effects to it may include: nausea, dizziness, headache and joint/muscle aches.
And, unfortunately, I can't anything under the name Mitrocontin.
My question, however, is that if everything was normal and the tests didn't find anything, why would you doctor prescribe so many medications?
what are the side effects of the drug FLAVEDON. MR. I have an Enlarged Heart, and I am prescribed this Tablet along with...1 REPLY
I am Diabetic & recently had an Heart Attack. I am taling Glynase 5, Carbophage 1 Gm, Mignar 25 mg & Insuylin 30...
CABG was performed on me for 100% block in RCA and 89% block in LAD in year 1989. I was generally okay till about six mo...
SAFETY OF USE OF 1. Trimetazidine ( Flaviden) 2. Nicorandil (Nikkoran) 3. Ranolazine (Ranozex) , and, 4. Ezetamibe ( Eze...1 REPLY
Yes I feel nausea, vomiting, acidity and sleepy. ## Hello, Hasi! How are you? Methylcobalamin is a nutritional supplemen...1 REPLY
Same problem i am also facing. Those nowadays doctors must say are DACOITS. an with god bless they should go to hell. Ea...19 REPLIES
my baby is going to drink syrup Valparin 200 for 24 months. if any side effects there ? i m afrad and anxious , lack of ...6 REPLIES
oblong pill with horizontal cut in the middle KU119 ## my blood pressure seem to be dropping 62-67,70 during day and i h...3 REPLIES
Clomifene citrate 50 mg. & ubidecarenone 50 mg ## Hello my name is Veda ..I am a pcod patient doctor suggested me cl...2 REPLIES
what would happen if i was out in the sun for a couple of days? whats the side effects to that? ## Doxycycline is an ant...1 REPLY